References of "Lachièze-Rey, Raphaël"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailNew Kolmogorov bounds for functionals of binomial point processes
Peccati, Giovanni UL; Lachièze-Rey, Raphael

in Annals of Applied Probability (2017), 27(4), 1992-20131

Detailed reference viewed: 75 (4 UL)
Full Text
Peer Reviewed
See detailFine Gaussian fluctuations on the Poisson space, I: contractions, cumulants and geometric random graphs
Lachièze-Rey, Raphaël; Peccati, Giovanni UL

in Electronic Journal of Probability (2013), 18

Detailed reference viewed: 88 (1 UL)
Full Text
Peer Reviewed
See detailFine Gaussian fluctuations on the Poisson space II: Rescaled kernels, marked processes and geometric $U$-statistics
Lachièze-Rey, Raphaël; Peccati, Giovanni UL

in Stochastic Processes & Their Applications (2013), 123(12), 4186--4218

Detailed reference viewed: 100 (1 UL)